Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Example of a single-valued function with a natural boundary, whose inverse is also single-valued


Author: W. F. Osgood
Journal: Bull. Amer. Math. Soc. 4 (1898), 417-424
DOI: https://doi.org/10.1090/S0002-9904-1898-00528-1
MathSciNet review: 1557631
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1898-00528-1

American Mathematical Society